MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 44MM FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 44MM FEMORAL HEAD; HIP COMPONENT
Model Number 38AC4400
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Pain (1994); Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient was revised due to mom complications: pain; high cocr levels.(right).Head, sleeve and neck were explanted.Stryker dual mobility was used with our long 28mm ceramic head and a short modular neck (vv8) was implanted.

Brand Name
CONSERVE® TOTAL A-CLASS® 44MM FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8670673
Report Number3010536692-2019-00807
Device Sequence Number16216165
Product Code JDL
UDI-Device IdentifierM68438AC44001
UDI-PublicM68438AC44001
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AC4400
Device Catalogue Number38AC4400
Device Lot Number039838202
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/30/2019
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date08/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR